Kristen (xx_socold_xx) wrote in vaginapagina,
Kristen
xx_socold_xx
vaginapagina

Loestrin 24 Fe and cramps

Okay: brief backstory--I was on Yaz for 4.5 years before I went off of it this past March (2010). I started Loestrin 24 Fe on January the 2nd, about 9 days ago. The first day of my last period was Dec. 29th, so I did the Sunday start and started taking my pills on the second.

The little calender app thing I use is predicting my period to start around February first, and while I know that's not always correct, its usually pretty close. Today, I woke up with a small dried brown spot in my underwear. Just about 30 minutes ago, I went to pee and noticed a bit more brown, which is looking like old blood/discharge/something. Is this common after starting a new pill (a little less than 2  weeks into it)?

I'm also getting some cramps. Now, I've suffered from extremely horrendous, crippling cramps ever since I first started my period when I was 12. These cramps I have right now are nothing like those, but they aren't like pms cramps I sometimes get, either. They're a little bit more painful than that.

Since I started Yaz 5 years ago, I don't really remember what it did to me as far as my period timing. So, how exactly does the pill affect your period, time wise? Like, I'm supposed to start on February 1st, but now I'm getting cramps and possible light spotting (of brown blood, etc). Will when I start be affected now? I hope I'm making sense.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments